MAUDE Adverse Event Report: Abbott Medical TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered

Abbott Medical TriClip G5 Delivery System; tricuspid valve repair device, percutaneously delivered
Model Number TCDS0801-XTW
Medical Device Problem Codes Premature Activation (1484); Difficult to Remove (1528)
Health Effect - Clinical Codes Perforation of Vessels (2135); Unspecified Tissue Injury (4559)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4-5 degenerative tricuspid regurgitation (tr), dilated atrium for a triclip procedure.During the procedure, tissue got stuck in the closed clip.It was unable to be removed.Clip started coming off from the release pin and was only attached to the lockline.Clip was pulled back into inferior venacava and into the femoral vein.Small incision was made to remove the system.Patient was sutured and procedure was attempted on the left side successful.It was noted that femoral vein was damaged.All steps were performed as per ifu.The final tr was grade <1.There were no adverse patient effects or clinically significant delays reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device will not be returned for evaluation, the device was reportedly discarded.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities that would have contributed to the reported event.Additionally, a review of the complaint history did not indicate a lot-specific product issue.All available information was investigated, and the reported difficult to remove from the anatomy resulting in unspecified tissue injury, premature activation and subsequent perforation of vessels appears to be related to procedural conditions.Tissue damage is a known possible complication associated with triclip procedures.Unexpected medical intervention was a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
TriClip G5 Delivery System
Common Device Name
tricuspid valve repair device, percutaneously delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50762691
Report Number2135147-2026-06213
Device Sequence Number18529407
Product Code NPS
UDI-Device Identifier05415067050731
UDI-Public(01)05415067050731(17)270907(10)60309R1067
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCDS0801-XTW
Device Catalogue NumberTCDS0801-XTW
Device Lot Number60309R1067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown